MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI VACUUM ASSISTED DELIVERY SYSTEM; FOETEL VACUUM ASSISTED DELIVERY DEVICE

CLINICAL INNOVATIONS, LLC KIWI VACUUM ASSISTED DELIVERY SYSTEM; FOETEL VACUUM ASSISTED DELIVERY DEVICE
Model Number VAC-6000MTE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received from the reporter a supplemental report may be submitted.Complaints will continue to be monitored for trends.
 
Event or Problem Description
Translated from french using google translate: "this is a follow-up to our telephone conversation yesterday with (b)(6) regarding a medical device vigilance report concerning kiwi omnicup traction force devices at the (b)(6) hospital.The device in question is the kiwi omnicup traction force vac-6000mte, batch number 251652.We have observed that the traction indicator cartridge detaches from the vacuum extractor handle during use, both during vaginal deliveries and cesarean sections.This malfunction has resulted in injuries to newborns, documented in at least four separate incidents, reported by at least two obstetricians at our facility.To date, a total of 75 devices from this batch have been identified and immediately placed in quarantine.Furthermore, obstetricians are now refusing to use this device and are turning to alternative solutions, such as spatulas or forceps, to ensure patient safety.We request the immediate recall of this batch and its replacement with compliant devices to ensure continuity of care under optimal safety conditions.Thank you in advance for keeping us informed of any developments in this matter.Since the change in medical devices, the insertion of kiwi devices by gynecologists has become very risky.The kiwi devices break, forcing us to use 3-4 per patient, with a risk of injury to newborns.".

Brand Name
KIWI VACUUM ASSISTED DELIVERY SYSTEM
Common Device Name
FOETEL VACUUM ASSISTED DELIVERY DEVICE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4150 s
murray, UT 84123
9782776432
MDR Report Key24580751
Report Number1722684-2026-00003
Device Sequence Number13050894
Product Code HDB
UDI-Device Identifier00814247020659
UDI-Public00814247020659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAC-6000MTE
Device Lot Number251652
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown